International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 511-514

CR-submanifolds of a locally conformal Kaehler space form

M. Hasan Shahid

Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110 025, India

Received 14 November 1991; Revised 20 May 1992

Copyright © 1994 M. Hasan Shahid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


(Bejancu [1,2]) The purpose of this paper is to continue the study of CR-submanifolds, and in particular of those of a locally conformal Kaehler space form (Matsumoto [3]). Some results on the holomorphic sectional curvature, D-totally geodesic, D1-totally geodesic and D1-minimal CR-submanifolds of locally conformal Kaehler (1.c.k.)-space from M¯(c) are obtained. We have also discussed Ricci curvature as well as scalar curvature of CR-submanifolds of M¯(c).